| Model Number |
QRP8 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation could not replicate reported error.Device was tested in heart-lung machine with simulated patient circuit, which confirmed that the pump worked as expected.
Event or Problem Description
User reported a lack of occlusion that resulted in a discrepancy in the measured and calculated flow.There was no patient harm; however, this event is considered reportable.